L'axiome de normalité pour Les espaces totalement ordonnés

Journal of Symbolic Logic 55 (1):277-283 (1990)
  Copy   BIBTEX


We show that the following property (LN) holds in the basic Cohen model as sketched by Jech: The order topology of any linearly ordered set is normal. This proves the independence of the axiom of choice from LN in ZF, and thus settles a question raised by G. Birkhoff (1940) which was partly answered by van Douwen (1985)



    Upload a copy of this work     Papers currently archived: 92,347

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Partially ordered sets and the independence property.James H. Schmerl - 1989 - Journal of Symbolic Logic 54 (2):396-401.
Pour une approche wittgensteinienne des règles économiques.Bénédicte Reynaud - 2005 - Revue de Métaphysique et de Morale 3 (3):349-374.


Added to PP

27 (#593,616)

6 months
7 (#440,443)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Lattice Theory.Garrett Birkhoff - 1940 - Journal of Symbolic Logic 5 (4):155-157.
The Axiom of Choice.Gershon Sageev - 1976 - Journal of Symbolic Logic 41 (4):784-785.

Add more references